# SDR CA120812001

- Difficulty date: August 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Engine: Garrtt TFE7312
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 95439914
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCREW REPORTED TIRE BLOW OUT ON ROLL OUT AFTER LANDING.  TIRE WAS SERVICED DAY BEFORE FLIGHT NO-DEFECTS WERE REPORTED.  THE NR 3 MAIN WHEEL WAS FOUND TO BE DAMAGED.  THE ACFT WAS INSPECTED, WHEEL ASSY WAS REPLACED AND ACFT WAS RETURNED TO SERVICE.  DETAILS UNDER REVIEW AT THIS TIME.
